Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A matrix inverse


Author: D. M. Bressoud
Journal: Proc. Amer. Math. Soc. 88 (1983), 446-448
MSC: Primary 33A30; Secondary 05A17
DOI: https://doi.org/10.1090/S0002-9939-1983-0699411-9
MathSciNet review: 699411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: George Andrews has demonstrated that the Bailey transform is equivalent to the inversion of an infinite-dimensional matrix whose entires are rational functions in $ q$. We generalize this inversion by introducing an extra parameter which brings much greater symmetry.


References [Enhancements On Off] (What's this?)

  • [1] G. E. Andrews, Connection coefficient problems and partitions, Proc. Sympos. Pure Math., vol. 34, Amer. Math. Soc., Providence, R. I., 1979, pp. 1-24. MR 525316 (80c:33004)
  • [2] W. N. Bailey, Some identities in combinatory analysis, Proc. London Math. Soc. (2) 49 (1947), 421-435. MR 0022816 (9:263d)
  • [3] -, Identities of the Rogers-Ramanujan type, Proc. London Math. Soc. (2) 50 (1949), 1-10. MR 0025025 (9:585b)
  • [4] D. M. Bressoud, Some identities for terminating $ q$-series, Math. Proc. Cambridge Philos. Soc. 89 (1981), 211-223. MR 600238 (82d:05019)
  • [5] I. Gessel and D. Stanton, Applications of $ q$-Lagrange inversion to basic hypergeometric series, Trans. Amer. Math. Soc. (to appear). MR 690047 (84f:33009)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30, 05A17

Retrieve articles in all journals with MSC: 33A30, 05A17


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699411-9
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society